Solpadeine Solpa-Extra Soluble Tablets 24 Pack

€7.00

Bestseller
Code 5012616264955
Add to Basket
Product Information

Solpa-Extra Soluble Tablets are used for the treatment of mild to moderate pain, for example: headache including migraine (with and without aura), backache, toothache, muscle ache, neuralgia, joint pain, dysmenorrhea, sore throat, and for the relief of fever, aches and pains of colds and influenza.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packets per order.

How To Use
  • Solpa-Extra can be taken by adults and children over 12 years old.
  • Take 1-2 tablets dissolved in a glass of water. Repeat if necessary after 4-6 hours.
  • Maximum dose of 8 tablets in a 24 period.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCTS.
Active Ingredients

Each tablet contains Paracetamol 500mg and Caffeine 65mg

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty